Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2006, Article ID 17237, 9 pages
http://dx.doi.org/10.1155/DDNS/2006/17237

On periodic orbits in discrete-time cascade systems

Department of Mathematics and Department of Control Science and Engineering, Huazhong University of Science and Technology, Wuhan 430074, China

Received 28 March 2006; Accepted 19 July 2006

Copyright © 2006 Huimin Li and Xiao-Song Yang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Huimin Li and Xiao-Song Yang, “On periodic orbits in discrete-time cascade systems,” Discrete Dynamics in Nature and Society, vol. 2006, Article ID 17237, 9 pages, 2006. https://doi.org/10.1155/DDNS/2006/17237.